# SDR 95UAL747032

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155UA
- Make and model: Boeing 747123
- Aircraft serial: 20104
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EEL IN ZONE E ILLUMINATED AT ALL TIMES.  RESET CIRCUIT BREAKER ON P12.  OPS CHECKS NORMAL.
